YNAO OpenIR  > 太阳物理研究组
A differential formal solution to radiative transfer equation
Qu ZQ(屈中权); Zhang XY(张霄宇)
Source Publication中法太阳物理会议文集
2000
Pages139-146
Contribution Rank第1完成单位
Indexed By其他
Conference Name中法太阳物理会议
Conference DateN/A
Conference PlaceN/A
Funding OrganizationN/A
Language英语
Subject Area天文学 ; 太阳与太阳系
MOST Discipline Catalogue理学 ; 理学::天文学
Archive Date2000-12-31
Document Type会议论文
Identifierhttp://ir.ynao.ac.cn/handle/114a53/6522
Collection太阳物理研究组
Affiliation中国科学院云南天文台
First Author AffilicationYunnan Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
Qu ZQ,Zhang XY. A differential formal solution to radiative transfer equation[C],2000:139-146.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qu ZQ(屈中权)]'s Articles
[Zhang XY(张霄宇)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qu ZQ(屈中权)]'s Articles
[Zhang XY(张霄宇)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qu ZQ(屈中权)]'s Articles
[Zhang XY(张霄宇)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.